Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 1, Pages 143–153 (Mi zvmmf9800)  

This article is cited in 5 scientific papers (total in 5 papers)

Точные псевдополиномиальные алгоритмы для некоторых труднорешаемых задач поиска подпоследовательности векторов

A. V. Kel'manov, S. M. Romanchenko, S. A. Khamidullin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

DOI: https://doi.org/10.7868/S0044466913010055

Full text: PDF file (227 kB)
References: PDF file   HTML file

UDC: 519.7
Received: 13.02.2012

Citation: A. V. Kel'manov, S. M. Romanchenko, S. A. Khamidullin, “Точные псевдополиномиальные алгоритмы для некоторых труднорешаемых задач поиска подпоследовательности векторов”, Zh. Vychisl. Mat. Mat. Fiz., 53:1 (2013), 143–153

Citation in format AMSBIB
\Bibitem{KelRomKha13}
\by A.~V.~Kel'manov, S.~M.~Romanchenko, S.~A.~Khamidullin
\paper Точные псевдополиномиальные алгоритмы для некоторых труднорешаемых задач поиска подпоследовательности векторов
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 1
\pages 143--153
\mathnet{http://mi.mathnet.ru/zvmmf9800}
\crossref{https://doi.org/10.7868/S0044466913010055}
\elib{https://elibrary.ru/item.asp?id=18446753}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9800
  • http://mi.mathnet.ru/eng/zvmmf/v53/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kel'manov, V. I. Khandeev, “A randomized algorithm for two-cluster partition of a set of vectors”, Comput. Math. Math. Phys., 55:2 (2015), 330–339  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. V. Kel'manov, V. I. Khandeev, “An exact pseudopolynomial algorithm for a bi-partitioning problem”, J. Appl. Industr. Math., 9:4 (2015), 497–502  mathnet  crossref  crossref  mathscinet  elib
    3. A. V. Kelmanov, S. M. Romanchenko, S. A. Khamidullin, “An approximation scheme for a problem of finding a subsequence”, Num. Anal. Appl., 10:4 (2017), 313–323  mathnet  crossref  crossref  isi  elib
    4. A. Kel'manov, “Efficient approximation algorithms for some NP-hard problems of partitioning a set and a sequence”, 2017 International Multi-Conference on Engineering, Computer and Information Sciences, SIBIRCON, IEEE, 2017, 87–90  crossref  isi
    5. A. R. Aydinyan, O. L. Tsvetkova, “The cluster algorithms for solving problems with asymmetric proximity measures”, Num. Anal. Appl., 11:2 (2018), 99–107  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:323
    Full text:81
    References:56
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021